# SDR NWAA081716740

- Difficulty date: April 17, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 76,941 hours, 16,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK WHILE ACCOMPLISHING VERTICAL BEAM INSPECTION FOUND DISCREPANT EXISTING REPAIR DOUBLER COMMON TO THE NOSE WHEEL WELL VERTICAL BEAM WEB AT BS 320 LT BETWEEN WL 180-WL 190.  THE EXISTING REPAIR DOUBLER OBSTRUCTS THE SURFACE SCAN HFEC REQUIRED BY INSPECTION. REPAIRED PER EA 67-212651.
